Side Effects After Taking Medication For Cholesterol?

Illustration of Side Effects After Taking Medication For Cholesterol?
Illustration: Side Effects After Taking Medication For Cholesterol? cdn.cnn.com

Hello .. On December 16, 2018 then I checked cholesterol and uric acid. The results of my cholesterol check were 198 while my gout was 7.9 I was given simvastati cholesterol medication and that for allupurinol uric acid I felt when consuming the drug. My legs feel weak sometimes my hands and feet feel aching to the thighs. Dry throat and slight pain. Frequent thirst and frequent urination. Sometimes in the afternoon I feel a fever but it does not last long. At night my body feels itchy. Dry breath gasps that I ask. I was given simvastatin for 10 days but on the 9th day I stopped. Is my cholesterol cured … For the allupurinol drug I take it for 10 days. And on the 11th day I stopped.

1 Answer:

Good afternoon, thanks for the question
Simvastatin is an HMG CoA inhibitor or called a statin that is useful for reducing blood cholesterol and triglyceride levels. Simvastatin can also be used to reduce the risk of heart and blood vessel disease.
Some minor side effects due to the use of these drugs are:
- Headache
- Nausea
- stomach pain
- Constipation
- Muscle ache
- Muscle weakness
- Upper respiratory tract infection
Another condition that can also accompany is myopathy. Myopathy is a term used when muscle function is impaired. Some types of myopathy that can occur based on the severity include:
- Myalgia, is a total muscle pain. An increase in creatin kinase enzyme levels associated with muscle damage.
- Myositis, is muscle pain and is accompanied by muscle weakness, increased creatine kinase is higher in the blood.
- Rhabdomyolisis, is the most severe side effect where there is a breakdown of muscle cells in high numbers and can result in the condition of acute kidney failure. In this condition creatine kinase increases by more than 10x the normal value.
If you experience complaints such as muscle weakness of an unknown origin, muscle pain that is permanent, abdominal pain, fever, or dark urine should be immediately checked with a doctor so that evaluation and treatment can be done immediately.
That's all, hope you can help
Wassalam.

: by

Related Question

The Cause Of Pain In The Middle Abdomen, Foaming BAB And Achy Feet Aches?

The Cause Of Pain In The Middle Abdomen, Foaming BAB And Achy Feet Aches?

(1 year ago)

Hello … I want to ask what I think about this. My middle stomach hurts so much, my chapter is foamy. Head aches, legs aching and aching, hot and cold. After 2 days I can lie ...

Side Effects Of Sedation Consumption In Epilepsy Sufferers?

Side Effects Of Sedation Consumption In Epilepsy Sufferers?

(1 year ago)

Hello,...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *